Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    4
  • views
    9,318

2 months past.

xn.

433 views

It has been 2 months since I took 1st pill of ROA. Today opened the third package of 10 mg ROA. I could say I am clearing, but at an expense. My hair got thinner. Even my mom noticed, she does my haircut (been years since I have been at barber/hairdresser, altho I wouldnt call them that- just women that cut your hair :rolleyes: ). And my hair was super thick, like viking`s, you could port Titanic if you`d make a rope. My skin got super thin too. On forehead, cheeks. As I said previously, on these cold days my face goes numb. And it will only get colder, winter is ahead.

Brought blood results to derm. It was a short meet-up with her, she said we`ll go 4 months probably (not surprised, cause everyone here is 4, 5, 6 months and on higher dosages). She said I shouldnt moisturize at all. AT ALL. "No fattening of the skin." She noticed the flaky lips, but I assured her it could be much worse, cause I did and do use lip balm. I have it under control.

The white pimpes I was usually seeing when waking up are gone now. The area around mouth has calmed down, but my cheeks are still oily. Getting less cysts at jaw line, but there is still a lot of non-inflammed whiteheads, which pile up, or sebaceous filaments as they call them. I just scratched my neck as I was typing here, they do itch! I get some blackheads come off cheeks sometimes too, mainly when washing my face, or just discovering them via itching. My scalp / forehead sometimes itches too, and voila! What was the reason? A hardened blackhead! Sometimes I am glad I dont have to pick them, they come off like that. Many people are worried here, but I had tons of them leave my skin and they dont leave icepick scars. They appear for some other reasons, not sure now which.

I could be doing much better in terms of skin condition if not the unpredictable, severe weather and some other daily stresses I have.



2 Comments


Recommended Comments

hay there, i can see u getting better, good for youbut try not to scratch & always try to sleep on your back because sleeping on the sides or stomach may cause acneas for the low dosage you having i think your dermatologist just don't wanna push you so hard cause he/she saw you can't handle the side effects ( so if U R not in a hurry just stick to the dosage he/she says ) and also don't moisturize your face as you told cause you are one a low dosage and it's not drying your face fast enough & maybe you have light acne scars that your doctor sees they gonna heal if your face peelbut always pay high attention for your lips and eyes and use moisturizers on them ( ask your dermatologist for a description )best wishes

Share this comment


Link to comment

Actually I read your post right after the evening I went to bed without moisturizer on. I didnt moisturize today and yesterday too, just did my washing routine and dried up. Though, I wonder where the balance is in this moisturizing or not approach.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×